# SDR SWIA201641903

- Difficulty date: January 29, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10300
- Aircraft time: 18,837 hours, 10,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ENTRY WAY LOWER FLOOR SILL, THRESHOLD HAS CORROSION.  PASSENGER DOOR ENTRY WAY LOWER FLOOR SILL, THRESHOLD R & R IAW SRM.
